MAUDE Adverse Event Report: SYMMETRY SURGICAL INC SYMMETRY® REDDICK® CATHETER, W/13 GAUGE BY 8 IN NEEDLE INTRODUCER, 4 FR, 50 CM,

SYMMETRY SURGICAL INC SYMMETRY® REDDICK® CATHETER, W/13 GAUGE BY 8 IN NEEDLE INTRODUCER, 4 FR, 50 CM,
Model Number E2400-52
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device is not available for evaluation.The investigation is ongoing.Once the investigation is complete, any additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
Compliant alleges, "it (cath 1) was dirty from attempted use and the balloon did not inflate.The other one (cath 2) popped while in use and not from over-inflation.It may have had a defect in the balloon as well.Both are from batch #442310 both catheters are defective.Only 1 unique patient was involved.The patient was not harmed as a result.The procedure was not delayed.The devices were inspected before use but the inspection is not documented.Cath 1: a balloon inflation test was not performed prior to use as this changes the size of the balloon and it does not fit down the lumen of the catheter and is more likely to get torn intra-op once tested.Cath 2: the balloon ruptured during inflation.It was filled to the amount indicated on the syringe.It popped before removal.Sterile saline was used to inflate it.There were no visible signs of a defect prior to use.Once it popped it did not inflate again.".
 
Additional Manufacturer Narrative
Based on the internal investigation conducted in collaboration with the multidisciplinary team, it was determined that the non-conformity reported in this complaint could not be confirmed.The manufacturing process, applicable specifications, as well as dhr, were reviewed, and no anomalies were found.We can confirm that the parts are 100% inspected through functionality tests, which involve inflating the balloon and verifying that it meets the specifications.

Brand Name
SYMMETRY® REDDICK® CATHETER, W/13 GAUGE BY 8 IN NEEDLE INTRODUCER, 4 FR, 50 CM,
Common Device Name
CATHETER
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen dr
antioch TN 37013
Manufacturer Contact
raghava bandi
3034 own dr
antioch, TN 37013
6166987100
MDR Report Key22531647
Report Number3007208013-2025-00034
Device Sequence Number7410263
Product Code GBZ
UDI-Device Identifier00841785113413
UDI-Public00841785113413
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2400-52
Device Lot Number442310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown